Skip to content


  • Research Article
  • Open Access

Viscosity approximation fixed points for nonexpansive and -accretive operators

Fixed Point Theory and Applications20062006:81325

  • Received: 10 June 2006
  • Accepted: 22 July 2006
  • Published:


Let be a real reflexive Banach space, let be a closed convex subset of , and let be an -accretive operator with a zero. Consider the iterative method that generates the sequence by the algorithm where and are two sequences satisfying certain conditions, denotes the resolvent for , and let be a fixed contractive mapping. The strong convergence of the algorithm is proved assuming that has a weakly continuous duality map.


  • Differential Geometry
  • Computational Biology


Authors’ Affiliations

Department of Mathematics, Tianjin Polytechnic University, Tianjin, 300160, China


  1. Barbu V: Nonlinear Semigroups and Differential Equations in Banach Spaces. Editura Academiei Republicii Socialiste România, Bucharest; Noordhoff, Leiden; 1976:352.View ArticleGoogle Scholar
  2. Browder FE: Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces. Archive for Rational Mechanics and Analysis 1967,24(1):82–90.MathSciNetView ArticleMATHGoogle Scholar
  3. Browder FE: Convergence theorems for sequences of nonlinear operators in Banach spaces. Mathematische Zeitschrift 1967,100(3):201–225. 10.1007/BF01109805MathSciNetView ArticleMATHGoogle Scholar
  4. Lim T-C, Xu H-K: Fixed point theorems for asymptotically nonexpansive mappings. Nonlinear Analysis 1994,22(11):1345–1355. 10.1016/0362-546X(94)90116-3MathSciNetView ArticleMATHGoogle Scholar
  5. Xu H-K: Iterative algorithms for nonlinear operators. Journal of the London Mathematical Society. Second Series 2002,66(1):240–256. 10.1112/S0024610702003332MathSciNetView ArticleMATHGoogle Scholar
  6. Xu H-K: An iterative approach to quadratic optimization. Journal of Optimization Theory and Applications 2003,116(3):659–678. 10.1023/A:1023073621589MathSciNetView ArticleMATHGoogle Scholar
  7. Xu H-K: Viscosity approximation methods for nonexpansive mappings. Journal of Mathematical Analysis and Applications 2004,298(1):279–291. 10.1016/j.jmaa.2004.04.059MathSciNetView ArticleMATHGoogle Scholar
  8. Xu H-K: Strong convergence of an iterative method for nonexpansive and accretive operators. Journal of Mathematical Analysis and Applications 2006,314(2):631–643. 10.1016/j.jmaa.2005.04.082MathSciNetView ArticleMATHGoogle Scholar